



IEEE ISPCE-CN 2018

Program

IEEE International Symposium on Product Compliance Engineering-Asia 2018

5-7 December, 2018, Hong Kong (5 December 2018)/ Shenzhen (6-7 December, 2018), China http://www.dl2link.com/ISPCE-CN2018/index.html

Organised by IEEE Product Safety Engineering Society

Co-Organised by CityU (City University of Hong Kong)

HITSZ (Harbin Institute of Technology, Shenzhen)

Sponsored by China Mobile Hong Kong

Technical Sponsors:

Connected City Alliance (CCA), CIE, HK, DEKRA, TW, HKIE END, HK, IEEE PSES, IET HK, NTNU, TW, OpenU, HK, PSES HK Chap, PSES TW Chap, SCC, HK, UL, TW

- 01 Messages from IEEE ISPCE-CN 2018 Chairs
- 02 Organization of IEEE ISPCE-CN 2018
- Program Overview
- 04 Program in Detail

Ol Messages from ISPCE-CN 2018 Chairs

Dear Guests and colleagues of the ISPCE-CN 2018,

It is my great pleasure to invite and welcome you to the IEEE 2018 ISPCE-CN Symposium (ISPCE-CN 2018) organized by the Product Safety Engineering Society of the IEEE. ISPCE-CN 2018 will be held on 5-7 December, 2018 in Hong Kong/Shenzhen China (Hong Kong: 5 December 2018, Shenzhen: 6-7 December, 2018).

ISPCE-CN 2018 will fully dedicate to the theme "Product Safety for Smart City". Topics of ISPCE-CN 2018 cover (1) Emerging IoT technologies such as 5G, NB IoT, LoRa, Sigfox, RFID, NFC etc for safety applications e.g. landslides, IoT Tree, IoT water, ...(2) Drones for building applications, healthcare, automobiles, road toll (3) artificial intelligence, robotics, stems, V2X, etc. (4) Mobile communication, transportation, energy efficiency (5) Public safety, critical communication (6) Internet of Things, Spectrum Policy (7) Inherently safer products and equipment (8) Product Safety services (9) Training and continuing education (10) Regulations and standards (11) Risk management (12) Workplace product safety (13) System and Software safety (14) Human factors, product compliance, smart sensors compliance. There will be Regular Sessions, Special Sessions, Tutorials and Visits. I am sure professionals and engineers may exchange ideas and learn from one another.

Please make yourself available for these three days of conference for informative scientific and technological presentations and discussions with professionals and colleagues.

The Organizing Committee (OC) does not only provide you the chance to enjoy an informative and stimulating atmosphere but also set up a first-class conference program. I want to make you aware that the City of Hong Kong and Shenzhen are wonderful and professional environments for smart city development and thus are excellent venues for professional exchange. The OC is thoughtful to include the authentic food, welcome reception and conference dinner into the registration fee.

I am confident that we will have an excellent time during these three days at ISPCE-CN 2018 and that at the end of the conference we will learn new knowledge and ideas. Please join us at ISPCE-CN 2018!

Best wishes,

Dr. K. F. Tsang

General Chair, ISPCE-CN 2018

IEEE ISPCE-CN 2018 General Chair:

1、Dr. Kim-Fung Tsang, HK,

IEEE ISPCE-CN 2018 Deputy General Chairs:

- 1、Dr. Haijun Zhang, PRC,
- 2. George Lau, HK,,

IEEE ISPCE-CN 2018 Technical Program Chairs:

- 1、Kai Liu, PRC,
- 2、William Tse, GSMA,

IEEE ISPCE-CN 2018 Finance Chairs:

- 1. Jason Chan, HK,
- 2、CC Lee, HK,
- 3、Eric Ke Wang, PRC,



PSES President:

John Allen, US

PSES VP Conferences:

Stefan Mozar, AU

Publication Chairs:

SL Mak, HK Xiaofeng Zhang, PRC



Webmasters:

Fanny WF Tang, HK Donghai Li, PRC



International coordinators:

Flore Chiang, TW
Wen-Chung Kao, TW
Nancy Leveson, MIT
Stefan Mozar, AU
Claire Tsai, TW
Mingbo Zhao, PRC

Conference Secretary:

Jimmy CH Li , HK Vivan Xiaoying Zhong, PRC

Liaisons:

Dr. WC Lee, HK Vivan Xiaoying Zhong, PRC Alick Mak, HK Eddie Liu, HK

Tentative Rundown on 5 December 2018 Wednesday

9:00-9:25	Registration		25min		
9:25-9:30	Opening speech 1: Dr. KF Tsang, General Chair, ISPCE-CN 2018				
9:30-9:35	Welcome speech: Prof. Stefan Mozar, VP Conferences, IEEE PSES				
9:35-9:40	Photo taking		5min		
9:40-9:45	Opening speech 2: Prof. Albert Yu, JP Chairman, Hong Kong Council for Testing and Certification		5min		
9:45-10:05	Keynote speech 1: Alex Cheng, CMHK		20min		
10:05-10:25	Keynote speech 2: William Tse, GSMA		20min		
10: 25-10:50	Coffee Break 20min		25min		
10:50-11:10	Keynote speech 3: Dr. Steven Yang, Electronic Engineer, Standard and Calibration Laboratory, Innovation and Technology Commission		20min		
11:10-11:30	Speech 4*: Dr. Hau Wah LAI, Terry, Standard and Calibration Laboratory, Provision of Traceable Calibration Services at SCL to Underpin Development of Smart City Initiatives				
11:30-12:05	Forum Discussion: On the Product Safety for IoT and Smart City Development Moderators: Dr. Tony Lee Panelists: Dr. SL Mak, Alex Cheng, William Tse, Dr. Steven Yang		35min		
12:05-12:10	Closing Speech	Dr. WC Lee	5min		
12:10-13:40 14:00-16:00	Lunch Technical visit to HKPC				
END					

^{*}Subject to paid up registration

Tentative Rundown on 6 December 2018 Thursday

9:00-9:30	Registration	30min		
9:30-9:35	Welcome speech: Prof. Yunming Ye	5min		
9:35-9:40	Opening speech Prof. Haijun Zhang	5min		
9:40-10:00	Keynote speech 1: Prof. Stefan Mozar, VP Conferences, IEEE PSES	20min		
10:00-10:30	Keynote speech 2: William Tse, GSMA	30min		
10:30-10:50	Photo taking and souvenirs presentation & Coffee Break	20min		
10:50-11:20	Keynote speech 3: Prof. Tommy W. S. Chow, FIEEE, City University of Hong Kong	30min		
11:20-11:50	Keynote speech 4: Dr. Dengming Ke, Shenzhen Academy of Metrology & Quality Inspection	30min		
11:50-13:30	Lunch Break			
13:30-15:00	Session 1A: Paper Report	15min per author		
13:30-15:00	Session 1B: Paper Report	15min per author		
13:30-15:00	Session 2: PPT Report	20min per author		
15:00-15:20	Coffee Break	20min		
15:20-16:35	Session 1A: Paper Report	15min per author		
15:20-16:35	Session 1B: Paper Report	15min per author		
15:20-16:35	Session 2: PPT Report	20min per author		
17:30-19:30	Gala Dinner/Banquet			
END				



Tentative Rundown on 7 December 2018 Friday

9:00-9:50	Keynote speech 1: Lifei Zha	50min		
9:50-10:10	Coffee Break		20min	
10:10-11:25	Session 1: Paper Report		15min per author	
10:10-11:25	Session 2: PPT Report		20min per author	
11:25-11:45	Break		15min	
11:45-12:10	Closing Ceremony	Prof. Haijun Zhang	30min	
12:10-14:00	Lunch Break			
14:00-16:00	Technical visit INNO PARK			
END				

Registration:

Date & Time: December 5th (Wednesday), 9:00-9:25

Venue: Room P4701, 4/F,. AC1, City University of Hong Kong, 83 Tat Chee Avenue,

Kowloon, Hong Kong SAR

Date & Time: December 6th (Thursday), 9:00-9:30 **Venue:** Harbin Institute of Technology, Shenzhen

Banquet

Date & Time: December 6th (Thursday), 17:30-19:30 **Venue:** Harbin Institute of Technology, Shenzhen



Opening (Hong kong Side)

Date & Time: December 5th (Wednesday), 9:25-11:30

Venue: Room P4701, 4/F,. AC1, City University of Hong Kong, 83 Tat Chee Avenue,

Kowloon, Hong Kong SAR

Chair: Dr. KF Tsang, General Chair of IEEE ISPCE-CN 2018

- 1. Opening Speech: Dr. KF Tsang, General Chair, ISPCE-CN 2018
- 2. Welcome Speech: Prof. Stefan Mozar, VP Conferences, IEEE PESE
- 3. Opening Speech 2: Prof. Albert Yu, JP Chairman, Hong Kong Council for Testing and Certification
- 4. Keynote Speech 1: Alex Cheng, CMHK
- 5. Keynote Speech 2: William Tse, GSMA
- 6. Keynote speech 3: Dr. Steven Yang, Electronic Engineer, Standard and Calibration Laboratory, Innovation and Technology Commission
- 7. Speech 4*: Dr. Hau Wah LAI, Terry, Standard and Calibration Laboratory, Provision of Traceable Calibration Services at SCL to Underpin Development of Smart City Initiatives



Forum Discussion: On the Product Safety for Smart City Development

Date & Time: December 5th (Wednesday), 11:30-12:05

Venue: Room P4701, 4/F,. AC1, City University of Hong Kong, 83 Tat Chee Avenue,

Kowloon, Hong Kong SAR **Moderator:** Dr. Tony Lee

Panelists: Dr. SL Mak, Alex Cheng, William Tse, Dr. Steven Yang

Closing Speech

Date & Time: December 5th (Wednesday), 12:05-12:10

Venue: Room P4701, 4/F,. AC1, City University of Hong Kong, 83 Tat Chee Avenue,

Kowloon, Hong Kong SAR **Chairs:** Dr. WC Lee

Technical visit to HKPC

Date & Time: December 5th (Wednesday), 14:00-16:00 **Venue:** HKPC Building, 78 Tat Chee Avenue



Opening (Shenzhen Side)

Date & Time: December 6th (Thursday), 9:30-11:50

Venue: Rm.404, T5# Building, Harbin Institute of Technology, Shenzhen **Chair:** Dr. Haijun Zhang, Deputy General Chair of IEEE ISPCE-CN 2018

- 1. Welcome Speech from Prof. Xuan Wang, Head, Department of CST, HITSZ
- 2. Opening Speech from Prof. Yunming Ye
- 3. Keynote Speech by Dr. Stefan Mozar, GDUT
- 4. Keynote Speech by William Tse, GSMA
- Keynote Speech by Prof. Tommy W. S. Chow, FIEEE, City University of Hong Kong
- 6. Keynote Speech by Dr. Dengming Ke, Shenzhen Academy of Metrology & Quality Inspection Commission



Session 1A

Venue: Rm.305, T5# Building, Harbin Institute of Technology, Shenzhen
Chair: Prof. Mingbo Zhao

1. A Surrogate-based Optimization Algorithm with Local Search

Mingyuan Yu, Shaocheng Qu, Zhou wu

2. An Empirical Investigation on Movie Industry from 1980 to 2018

Choujun Zhan, Jianjin Li, Wei Jiang

3. Discriminative Feature Selection via Joint Trace Ratio Criterion and I2,1-norm Regularization
Zhang Jiang, Mingbo Zhao, Weijian Kong

4. Design and Implementation of a Fog Computing Based Collision Warning System in VANETs

Xincao Xu, Kai Liu, Ke Xiao, Hualing Ren, Liang Feng and Chao Chen

5. Tradeoff between Duration and Energy Optimization for Speed Control of Quadrotor Unmanned Aerial Vehicle Hong Lu, Kun Chen, Xiangping (Bryce) Zhai, Bing Chen, Yunlong Zhao

6. Robust Hybrid Beamforming Design for Millimeter Wave MIMO Relay Channels

Zhen Luo, Lin Zhang

Session 1B

Date & Time: December 6th (Thursday), 13:30-15:00 **Venue:** Rm.405, T5# Building, Harbin Institute of Technology, Shenzhen **Chair:** Prof. Zhou Wu

1. Soft measurement of ammonia nitrogen concentration based on GA-SCN

Kang Li, Wei Wang, Lin Shao Han

2. Applying Stationary Wavelet Transform for Locating and Cancelling Electrocardiogram Interference Interval in Diaphragmatic Electromyography

Guo Luo, Peiyi Qiu, Wenshi Huang, Lihua Huang

3. A Perturbed Compressed Sensing based Authentication Mechanism in Multi-hop Wireless Sensor Networks

Hui Huang, Feng Huang, Chunlong Li, Xiaoming Yuan, Xiangping Zhai, Jie Hao

4. Intermittent Finite-Time Control for Consensus of Coupled Kuramoto Oscillators

Qiang Jia, Eric S.Mwanandiye

5. Repurposition of Lithium Ion Battery Packs from Electric Vehicles to Energy Storage Systems

Benjamin Chen

6. An Interharmonics Traceability Method Based on Thermal Converters

Yubo Yang, Da Lu, Sha Zhao, Yan Qin

Session 2

Venue: Rm.503, T5# Building, Harbin Institute of Technology, Shenzhen **Chair:** Prof. Kai Liu

1. The Recent Progress of Large Scale Clinical Trial Text Processing

Tianyong Hao

2. Regularized Echo State Network Design for Time Series Prediction

Cui-Li Yang, Junfei Qiao

3. Traffic flow prediction model combining Granular Computing and Deep neural network

Wenjing Yuan, Jingjing Cao

4. Memetic Differential Search Algorithm for Cross-training with Learning-Forgetting in Cellular Manufacturing System Xianghua Chu, Da Gao, Shi Cheng, Lang Wu, Yuhui Shi, Quande Qin

5. A New Generative Adversarial Network for Titiled Clothing Image Generation

Yanfang Sun

Session 1A

Venue: Rm.305, T5# Building, Harbin Institute of Technology, Shenzhen **Chair:** Prof. Mingbo Zhao

1. Network-based output feedback stabilization for onesided Lipschitz nonlinear systems with unknown nonlinearities

Daoyuan Zhang, Yanjun Shen, Zhou Wu

2. The evolution of keywords co-occurrence network based on MAG dataset, 1800-2017

Choujun Zhan, Zhuohui Dong, Jingxiang Ye

- 3. Scalable Subspace Clustering via Adaptive Low-rank Model Yue Zhang, Mingbo Zhao, Weijian Kong
- 4. Segmentation of Precast Concrete Elements in Outdoor Laser Scan Data via image processing Dongsheng Li, Wenbo Wuy, Jiepeng Liu, Zhou Wuz, Liang Feng
- 5. A Resilient Safety LPWAN for Ubiquitous Medical Applications

Yang Wei, Yucheng Liu, Hongxu Zhu, Chung Kit Wu and Kim Fung Tsang

Tea/Coffee Break (15:00 – 15:20)

Session 1B

Date & Time: December 6th (Thursday), 15:20-16:35 **Venue:** Rm.405, T5# Building, Harbin Institute of Technology, Shenzhen

Chair: Prof. Zhou Wu

1. Tree Health Index: An Assessment and Guidance for the Prevention and Transmission of Tree Hazard to Human Safety

Hao Wang, Yang Wei, Chung Kit Wu, K.F. Tsang, Yu Cheng Liu, Hong Xu Zhu

2. Critical Study on the Relationship between Power Conversion Technique and Energy Efficiency on Set-top Box

C.C. Lee, P.S. Lam

- **3. Product Integrity for Photovoltaic System** Siu-Kei Lam, Tony Lee
- 4. Neural network-based AILC for non-repetitive trajectory tracking of non-affine pure-feedback discrete-time systems

Qing-Yuan Xu, Choujun Zhan, YunShan Wei

Session 2

Date & Time: December 6th (Thursday), 15:20-16:35 **Venue:** Rm.503, T5# Building, Harbin Institute of Technology, Shenzhen **Chair:** Prof. Kai Liu

1. Quality of Mobile Health Care in China based on Semantic Technology

Wang Yi, Cai Lei

2. Miniaturized Antenna Designs for Wireless Capsule Endoscopy System

Ren Junming, Yang WEI, Yucheng LIU, Hongxu ZHU and Chung Kit WU

3. MOHR: A Dataset for Multi-scaled Objects Detection in High Resolution UAV Images

MingShan Sun, Haijun zhang

4. An Intelligence-based Indexing Scheme for Supply Chain Management

Hao Wang, Yang Wei, Yucheng Liu, Hongxu Zhu

5. Improving Artificial Bee Colony Algorithms With Applications

Xin Zhang

Keynote Speech

Date & Time: December 7th (Friday), 9:00-9:50

Venue: Rm.404, T5# Building, Harbin Institute of Technology, Shenzhen

1. Product-From 0 to 1: The Product Development Flow you should know

Dr. Lifei Zhan, Product Manager, Wangsu Science and Technology Co.Ltd

Session 1

Date & Time: December 7th (Friday), 10:10-11:25

Venue: Rm.305, T5# Building, Harbin Institute of Technology, Shenzhen **Chair:** Prof. Choujun Zhan

1. Testing of Walking Aids for Elderly

S.L. Mak, C.H. Li, H.K. Lau

2. Application of Lean Manufacturing in Product Safety

C.H. Li, H.K. Lau

3. A Review on the Self-Cleaning Glass Technology Applied in Automobile

Fanny Tang

4. Toy Product Safety Enhancement Using Smart Product Development

C.H. Li, H.K. Lau

5. Representation of Job-Skill in Artificial Intelligence with Knowledge Graph Analysis

Shanshan Jia, Xiaoan Liu, Ping Zhao, Chang Liu, Lianying Sun, Tao Peng

Session 2

Date & Time: December 7th (Friday), 10:10-11:25

Venue: Rm.503, T5# Building, Harbin Institute of Technology, Shenzhen

Chair: Prof. Jingjing Cao

 Research on Salient Object Detection in Images and Videos

Yuzhu Ji, Haijun Zhang

2. A Feasibility Study of Using Polypropylene Material to Make Orthopedic Insole

Mak Shu Lun, Chan Lok Lam, Chan Wing Ki, Fong Tsz Ying & Wong King Nam

3. Development of automatic intelligent system for monitoring and enhancing renewable energy feed-in tariff in Hong Kong

Choi Kit Ming, Shum Mang Chiu, Lai Wai Ping, Chan Chun Lok, Lee Chi Chung

4. A study of Additive Manufacturing Application on Tailormade Orthopedic Cast

Mak Shu Lun, Ma Chi Yan, Lo Man Lok & Tam Shiu Hong Jeffrey

Tea/Coffee Break (11:25-11:45)



Date & Time: December 7th (Friday), 11:45–12:10

Venue: Rm.404, T5# Building, Harbin Institute of Technology, Shenzhen

Chair: Prof. Haijun Zhang





Thank You!

Thank you for attending the IEEE ISPCE-CN 2018!



